Translator Disclaimer
2018 Deforming convex projective manifolds
Daryl Cooper, Darren Long, Stephan Tillmann
Geom. Topol. 22(3): 1349-1404 (2018). DOI: 10.2140/gt.2018.22.1349

Abstract

We study a properly convex real projective manifold with (possibly empty) compact, strictly convex boundary, and which consists of a compact part plus finitely many convex ends. We extend a theorem of Koszul, which asserts that for a compact manifold without boundary the holonomies of properly convex structures form an open subset of the representation variety. We also give a relative version for noncompact ( G , X ) manifolds of the openness of their holonomies.

Citation

Download Citation

Daryl Cooper. Darren Long. Stephan Tillmann. "Deforming convex projective manifolds." Geom. Topol. 22 (3) 1349 - 1404, 2018. https://doi.org/10.2140/gt.2018.22.1349

Information

Received: 5 February 2016; Revised: 28 April 2017; Accepted: 14 July 2017; Published: 2018
First available in Project Euclid: 31 March 2018

zbMATH: 06864258
MathSciNet: MR3780436
Digital Object Identifier: 10.2140/gt.2018.22.1349

Subjects:
Primary: 57N16
Secondary: 57M50

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
56 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 3 • 2018
MSP
Back to Top